Jump to content

Photo

Accutane And Fish Oil?


This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 274
    Likes: 30
About Me
  • Joined: 09-October 11

Achievements

     

Posted 07 October 2013 - 03:04 PM

Should I supplement with fish oil, while on Accutane? Im asking because fish oil is high in vitamin A.


Dreams do come true.


#2 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,209
    Likes: 229
About Me
  • Joined: 27-February 05

Achievements

     

Posted 07 October 2013 - 03:08 PM

Cod liver oil is high in vitamin A, but most "fish oils" or "omega 3 oils" aren't cod liver oil. There is a difference. Check the labels first, when in doubt check with your dermatologist. From what I remember when I took Accutane, Vitamin A is to be avoided but oils in general not necessarily so.







We're all in this together.


#3 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 274
    Likes: 30
About Me
  • Joined: 09-October 11

Achievements

     

Posted 07 October 2013 - 04:10 PM

Cod liver oil is high in vitamin A, but most "fish oils" or "omega 3 oils" aren't cod liver oil. There is a difference. Check the labels first, when in doubt check with your dermatologist. From what I remember when I took Accutane, Vitamin A is to be avoided but oils in general not necessarily so.

Sorry about this; I checked the label and 5g is like 33% of the daily recommended dosage of vitamin A. Ill be fine.. Thanks anyway.


Dreams do come true.


#4 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,209
    Likes: 229
About Me
  • Joined: 27-February 05

Achievements

     

Posted 08 October 2013 - 01:21 PM

Please check with your doctor as I remember my own dermatologist advising me to not supplement with any Vitamin A while on Accutane.







We're all in this together.


#5 Anthony22

Anthony22

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 5
About Me
  • Joined: 03-October 13

Posted 09 October 2013 - 03:51 PM

When I was on Accutane I took a multivitamin that had no Vitamin A, and took fish oil with no Vitamin A. For me it definitely was beneficial, in the early stages of me taking Accutane my knees were slightly hurting. As soon as I took the multivitamin and the fish oil, I never experienced that problem again. But as Brandy mentioned above, talk it over with dermatologist first just to be safe.



#6 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 274
    Likes: 30
About Me
  • Joined: 09-October 11

Achievements

     

Posted 10 October 2013 - 07:35 AM

When I was on Accutane I took a multivitamin that had no Vitamin A, and took fish oil with no Vitamin A. For me it definitely was beneficial, in the early stages of me taking Accutane my knees were slightly hurting. As soon as I took the multivitamin and the fish oil, I never experienced that problem again. But as Brandy mentioned above, talk it over with dermatologist first just to be safe.

I really would like the name of that multivitamin. :)


Dreams do come true.


#7 Anthony22

Anthony22

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 5
About Me
  • Joined: 03-October 13

Posted 10 October 2013 - 03:08 PM

When I was on Accutane I took a multivitamin that had no Vitamin A, and took fish oil with no Vitamin A. For me it definitely was beneficial, in the early stages of me taking Accutane my knees were slightly hurting. As soon as I took the multivitamin and the fish oil, I never experienced that problem again. But as Brandy mentioned above, talk it over with dermatologist first just to be safe.

I really would like the name of that multivitamin. smile.png

This is the one I used http://www.amazon.co...0?ie=UTF8&psc=1



#8 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 274
    Likes: 30
About Me
  • Joined: 09-October 11

Achievements

     

Posted 10 October 2013 - 04:38 PM

 

When I was on Accutane I took a multivitamin that had no Vitamin A, and took fish oil with no Vitamin A. For me it definitely was beneficial, in the early stages of me taking Accutane my knees were slightly hurting. As soon as I took the multivitamin and the fish oil, I never experienced that problem again. But as Brandy mentioned above, talk it over with dermatologist first just to be safe.

I really would like the name of that multivitamin. smile.png

This is the one I used http://www.amazon.co...0?ie=UTF8&psc=1

Thanks. I found the same by searching for "multivitamin without vitamin a". Thanks! :)


Dreams do come true.